# SDR UATA2025121100501

- Difficulty date: November 29, 2025
- Submitted: December 10, 2025
- Operation: Air carrier
- Aircraft: N439RA
- Make and model: Casa C212200
- Aircraft serial: 287
- Aircraft time: 41,484 hours, 67,561 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 300
- Part time: 41,484 hours, 67,561 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STAB TOP SKIN CRACKED JUST OTBD OF AFT ATTACH FITTING HSS 740.  REMOVED TOP REAR SKIN FROM STAB ROOT TO WS 1200. ELEVATOR COVE SKIN WAS DE-RIVITED TO WS 1500 FOR ACCESS. FABRICATED NEW SKIN  AND PATTER AS ORIGINAL INSTALLATION. ACID ETCHED, ALODINED, & PRIMED.   INSTALLED NEW SKIN ON STABILIZER.  REINSTALLED ELEVATOR COVE SKIN.  AFFECTED AREAS WERE PAINTED.
